MAUDE Adverse Event Report: STRYKER GMBH MINI 2.5MM HEADED SCREW LENGTH 16MM; SCREW, FIXATION, BONE

STRYKER GMBH MINI 2.5MM HEADED SCREW LENGTH 16MM; SCREW, FIXATION, BONE
Model Number IC2516
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "i started working with this high volume dpm about 3 months ago.It was brought to my attention that 2 maybe 3 revisions are needed now on a chevron osteotomy that the surgeon used our mini cannulated 2.5 headed screws.Reported that some of the screws have broken.".
 
Event or Problem Description
Started working with this high volume dpm about 3 months ago.It was brought to my attention that 2 maybe 3 revisions are needed now on a chevron osteotomy that the surgeon used our mini cannulated 2.5 headed screws.Reported that some of the screws have broken.Per info received from rep: there was a miss communication between the director and the surgeon regarding these screws.Director thought the screws were breaking but after looking into this more this was not true.I reported what was told to me from the director and after looking into it further with the surgeon the screws were not breaking.I'm sorry for the inconvenience.Per information received from the sales force january 14 2021: no screws were broken and no revisions were to be made.Miscommunication between the director of the hospital and the surgeon.This can be canceled.
 
Additional Manufacturer Narrative
Based on information received from the stryker sales representative on january 14 2021: no screws were broken and no revisions were to be made.Miscommunication between the director of the hospital and the surgeon and therefore this event can be canceled out.If additional information become available, this investigation will be reopened.

Brand Name
MINI 2.5MM HEADED SCREW LENGTH 16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11168091
Report Number0008031020-2021-00023
Device Sequence Number3583093
Product Code HWC
UDI-Device Identifier07613327362091
UDI-Public07613327362091
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K120493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIC2516
Device Catalogue NumberIC2516
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;